# SDR QR9R2025041600001

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9419
- Aircraft time: 4,107 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Control Lever
- Part number: 117142041
- Part serial: F2828
- Condition: Corroded
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL LEVER ASSY WAS RECEIVED FROM SUPPLY WITH PITTING IN MOUNTING HOLES.
